MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; LOFRIC CLASSIC

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; LOFRIC CLASSIC
Model Number 40012
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/01/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was available to be returned.Without the benefit of examination and testing wellspect healthcare is precluded from commentings on the condition of the device or the cause of the occurrence.Should devices or additional information be received, a follow up report will be filed.
 
Event or Problem Description
Complaint information provided by user located in (b)(6) (reporter) in writing and via oral follow up communication: the reporter underwent a bladder augmentation (augmentation cystoplasty) in yr2000 and has used the manufacturer's catheters for intermittent urinary catheterization (ic) since then, 5-6 times daily.He claims having experienced problems, when performing the ic-procedure, with the catheters' coating and repeatedly during the last 14 yrs but has not raised any complaint earlier.The catheter coating is claimed to sometimes be rough or sharp.This is said to having caused considerable discomfort, causing bleedings that in turn is has led to frequent infections with repeated antibiotic treatments.The patients has visited several urologists and gps, but the healthcare professionals has not understood why he has had these infections.The reporter has however recently concluded it is caused by the catheters which is why he was now reporting the matter.The batch of lofric catheters being used at the time of raising the complaints is said not to cause any problems like those described.He was encouraged to send the manufacturer lot numbers and samples of previous batches, if available, for investigation but nothing has been received so far and it is not considered likely to come.The reporter does not wish to change to another catheter product.Repeated and frequency attempts for contacting his gp for more information has been unsuccessful.

Brand Name
LOFRIC
Common Device Name
LOFRIC CLASSIC
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1, p.o. box 14,
SE-43 121
SW  SE-43121
MDR Report Key9599755
Report Number3009632672-2020-00011
Device Sequence Number13601997
Product Code EZD
UDI-Device Identifier07392532131851
UDI-Public07392532131851
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number40012
Device Catalogue Number40012
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;